Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been taking Doxy 100mg a day for two months now. It has had no effect whatsoever. If anything, my acne has probably gotten worse. I just started Yasmin last week, but I've heard the doxy will absorb the hormones.

My question is:

By taking both the doxy and birth control, will it absorb it all and have it be as if I'm not on it at all?

I know doxy affects your protection, but I'm not taking Yasmin to prevent pregnancy...actually to regulate my period and prevent passing out.

Share this post


Link to post
Share on other sites

Antibiotics limit some of the pregnancy-preventing power of birth control, but it shouldn't interfere enough to make the Yasmin for acne and period-regulation worthless. I did both for a couple years... I don't do the antibiotics anymore because I started getting recurring yeast infections, but it just means renders the birth control aspects of the Yasmin ineffective, not the hormone-balancing effects.

Share this post


Link to post
Share on other sites

Antibiotics limit some of the pregnancy-preventing power of birth control, but it shouldn't interfere enough to make the Yasmin for acne and period-regulation worthless. I did both for a couple years... I don't do the antibiotics anymore because I started getting recurring yeast infections, but it just means renders the birth control aspects of the Yasmin ineffective, not the hormone-balancing effects.

Thanks so much!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×